# SDR UIEA2017040700526

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,055 hours, 21,874 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Part serial: NSN
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START ATTEMPT UNSUCCESSFUL TWICE.  ATTEMPTED APU COLD SOAK START AFTER TWO HOURS AT FL 410.  APU SHUT DOWN TWICE AFTER REACHING APPROXIMATELY 750 EGT.  FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED THE APU IGNITER PLUG,  OPS CHECKED OK IAW AMM 49-41-02.
